On the Ulam-Hyers-Rassias stability of noninstantaneous impulsive fractional integro-differential equations
Abstract
In recent years, fractional-order derivatives and integrals have proven to be powerful tools for modeling complex systems with memory effects, making them well-suited for describing various real-world phenomena. Fractional-order models are often more effective than their integer-order counterparts in capturing the dynamics of materials such as polymers, biological systems, and other physical processes. Given these considerations, the study of qualitative properties, particularly Ulam-type stabilities, of fractional integro-differential equations has gained significant attention in mathematical research due to their wide-ranging applications in aerodynamics, biology, physics, electrodynamics, polymer science, and other disciplines. Motivated by this, we investigate various types of Ulam-type stabilities, including Ulam-Hyers stability, Ulam-Hyers-Rassias stability, and \(\sigma\)-semi-Ulam-Hyers stability, for mild solutions of noninstantaneous impulsive fractional-order integro-differential equations with local conditions in a Banach space. By introducing a novel set of suitable assumptions, we establish stability results and obtain five new findings concerning these stability concepts. Our analysis considers both finite and infinite intervals. As an application, we present three illustrative examples that support the theoretical findings. The analysis in this work relies on the Banach fixed-point theorem and the Bielecki metric, which are fundamental tools in nonlinear analysis with applications in functional equations, fractal theory, and optimization. Our findings contribute to the ongoing development of stability theories for fractional-order models and their applications in various scientific fields.
Keywords
References
- [1] K. Balachandran and J.J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integro–differential equations in Banach spaces, Nonlinear Anal. 72 (3–4), 4587–4593, 2010.
- [2] K. Balachandran and J.Y. Park, Nonlinear Cauchy problem for abstract semi–linear evolution equations, Nonlinear Anal. 71 (1–2), 4471–4475, 2009.
- [3] D. Baleanu and O.G. Mustafa, On the global existence of solutions to a class of fractional differential equations, Comput. Math. Appl. 59 (5), 1835–1841, 2010.
- [4] Y. Bo, et al., Discrete maximum principle and energy stability of the compact difference scheme for two–dimensional Allen–Cahn equation, J. Funct. Spaces 2022 (1), 8522231, 2022.
- [5] L. Byszewski, Theorems about the existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (2), 494–505, 1991.
- [6] L. Cadariu, L. Gavruta and P. Gavruta, Weighted space method for the stability of some nonlinear equations, Appl. Anal. Discrete Math. 6 (1), 126–139, 2012.
- [7] N. Cheng, et al., Novel exponential–weighted integral inequality for exponential stability analysis of time–varying delay systems, Appl. Math. Lett. 172, 109730, 2026.
- [8] Y. Cheng and G. Guozhu, On the solution of nonlinear fractional order differential equations, Nonlinear Anal. 310, 26–29, 2005.
Details
Primary Language
English
Subjects
Approximation Theory and Asymptotic Methods
Journal Section
Research Article
Authors
Natasha Irshad
0009-0008-8166-6520
Pakistan
Rahim Shah
*
0009-0001-9044-5470
Pakistan
Zubaria Waqar
This is me
0009-0004-9798-2959
Pakistan
Early Pub Date
August 17, 2026
Publication Date
October 28, 2026
Submission Date
June 30, 2025
Acceptance Date
April 10, 2026
Published in Issue
Year 2026 Volume: 55 Number: 5